Free Access
Volume 12, Number 2, April 2006
Page(s) 271 - 293
Published online 22 March 2006
  1. J.-P. Aubin and A. Cellina, Differential Inclusions. Springer, Berlin (1984).
  2. J.-P. Aubin and H. Frankowska, Set-Valued Analysis. Birkhäuser, Boston (1990).
  3. A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities. Springer, Berlin (2003).
  4. R.W. Cottle, J.S. Pang and R.E. Stone, The Linear Complementarity Problem. Academic Press, New York (1992).
  5. J.P. Crouzeix, Pseudomonotone variational inequality problems: Existence of solutions. Math. Program. 78 (1997) 305–314.
  6. A. Daniilidis and N. Hadjisavvas, Coercivity conditions and variational inequalities. Math. Program. 86 (1999) 433–438. [CrossRef] [MathSciNet]
  7. F. Flores-Bazán, Existence theorems for generalized noncoercive equilibrium problems: the quasi-convex case. SIAM J. Optim. 11 (2000) 675–690. [CrossRef] [MathSciNet]
  8. F. Flores-Bazán, Existence theory for finite dimensional pseudomonotone equilibrium problems. Acta Appl. Math. 77 (2003) 249–297. [CrossRef] [MathSciNet]
  9. F. Flores-Bazán and R. López, The linear complementarity problem under asymptotic analysis. Math. Oper. Res. 30 (2005) 73–90. [CrossRef] [MathSciNet]
  10. C.B. García, Some classes of matrices in linear complementarity theory. Math. Program. 5 (1973) 299–310. [CrossRef]
  11. S.M. Gowda, Complementarity problems over locally compact cones. SIAM J. Control Optim. 27 (1989) 836–841. [CrossRef] [MathSciNet]
  12. S.M. Gowda and J.-S. Pang, The basic theorem of complementarity revisited. Math. Program. 58 (1993) 161–177. [CrossRef]
  13. S.M. Gowda and J.-S. Pang, Some existence results for multivalued complementarity problems. Math. Oper. Res. 17 (1992) 657–669. [CrossRef] [MathSciNet]
  14. G. Isac, The numerical range theory and boundedness of solutions of the complementarity problem. J. Math. Anal. Appl. 143 (1989) 235–251. [CrossRef] [MathSciNet]
  15. S. Karamardian, The complementarity problem. Math. Program. 2 (1972) 107–129. [CrossRef]
  16. S. Karamardian, An existence theorem for the complementarity problem. J. Optim. Theory Appl. 19 (1976) 227–232. [CrossRef]
  17. O.L. Mangasarian and L. McLinden, Simple bounds for solutions of monotone complementarity problems and convex programs. Math. Program. 32 (1985) 32–40. [CrossRef]
  18. J.J. Moré, Classes of functions and feasibility conditions in nonlinear complementarity problems. Math. Program. 6 (1974) 327–338. [CrossRef]
  19. J.J. Moré, Coercivity conditions in nonlinear complementarity problems. SIAM Rev. 17 (1974) 1–16.
  20. J. Parida and A. Sen, Duality and existence theory for nondifferenciable programming. J. Optim. Theory Appl. 48 (1986) 451–458. [CrossRef] [MathSciNet]
  21. J. Parida and A. Sen, A class of nonlinear complementarity problems for multifunctions. J. Optim. Theory Appl. 53 (1987) 105–113. [CrossRef] [MathSciNet]
  22. J. Parida and A. Sen, A variational-like inequality for multifunctions with applications. J. Math. Anal. Appl. 124 (1987) 73–81. [CrossRef] [MathSciNet]
  23. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer, Berlin (1998).
  24. R. Saigal, Extension of the generalized complementarity problem. Math. Oper. Res. 1 (1976) 260–266. [CrossRef] [MathSciNet]
  25. Y. Zhao, Existence of a solution to nonlinear variational inequality under generalized positive homogeneity. Oper. Res. Lett. 25 (1999) 231–239. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.